# SDR AALA991251

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- Engine: Pwa JT8D9A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Balde
- Part number: 840001
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1590 - AFTER TAKEOFF ORD/MCO, NR 2 ENGINE EPR ROLLED BACK AND VIBRATION NOTED.  ENGINE WAS SHUT DOWN AND AIRCRAFT LANDED AT ORD WITHOUT INCIDENT.  REPLACED NR 2 ENGINE.  PERFORMED ENGINE RUN-UP.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  A 1ST STAGE HPT BLADE FAILED AT THE AIRFOIL.  THE FRACTURE IS THE RESULT OF STRESS RUPTURE.  (X)
